Open Access
July 2003 Topological Correlators in Landau-Ginzburg Models with Boundaries
Anton Kapustin, Yi Li
Adv. Theor. Math. Phys. 7(4): 727-749 (July 2003).


We compute topological correlators in Landau-Ginzburg models on a Riemann surface with arbitrary number of handles and boundaries. The boundaries may correspond to arbitrary topological D-branes of type B. We also allow arbitrary operator insertions on the boundary and in the bulk. The answer is given by an explicit formula which can be regarded as an open-string generalization of C. Vafa's formula for closed-string topological correlators. We discuss how to extend our results to the case of Landau-Ginzburg orbifolds.


Download Citation

Anton Kapustin. Yi Li. "Topological Correlators in Landau-Ginzburg Models with Boundaries." Adv. Theor. Math. Phys. 7 (4) 727 - 749, July 2003.


Published: July 2003
First available in Project Euclid: 4 April 2005

zbMATH: 1058.81061
MathSciNet: MR2039036

Rights: Copyright © 2003 International Press of Boston

Vol.7 • No. 4 • July 2003
Back to Top